# SDR CALA2024041901144

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 79,692 hours, 34,596 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 REF L/P 7703099 FOR FUEL CAP MISSING ON ARRIVAL MISSING FUEL CAP HAS BEEN PUT ON MEL USING MEL REF 28A. SDR AND ESFR HAS BEEN FILED.
